Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Addicted to Spasmos. Want medicine to help with withdrawal symptoms

im 37 taking 18 spasmo proxyon 6 tab. 3 times a day capsules for last 3 yrs.i grown weak and a weight. I try to quit it but i couldnt.I have taken almost all the drugs for the past 10 yrs but now im only accdicted to spasmos . i got 5 yr old kid and wife and a family. i cant tell them beacause they will i hve 2 do it of my own.tell me some mediciens which can help me against withdrawl symptons. i dont have prob talking whiskey which i thnk is better if i take 2 drinks in the night.i wan to gain weight also. YYYY@YYYY
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Withdrawal effects can be unpredictable, sometimes severe and dangerous also. So, it is not advisable to take medication for withdrawal without the supervision and monitoring of a doctor. Also, merely substituting one drug of abuse with alcohol is not good, because soon you'll only end up getting addicted to alcohol. So, I would advise you seek professional help for your addiction problem. Please consult a psychiatrist for a detailed evaluation and further management. Treatment is usually in two phases. First phase is de-toxification, which facilitates a comfortable withdrawal from the drug. Second phase is de-addiction, where the focus is to prevent you from going back to the drug. There are effective treatment options in the form of medication as well as psychotherapy, which can help you overcome your addiction problems. So, please don't hesitate to consult a psychiatrist for professional help.

Wish you all the best.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor